# SDR SWAA983102

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 057SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21722
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 0993411
- Condition: Inop
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CENTER AISLE RT AND LT OVERWING EXIT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BALLAST AND REPAIRED WIRING PER BOEING M/M.
